| Catalog Number |
519310 |
| Medical Device Problem Codes |
Inadequacy of Device Shape and/or Size (1583); Device Misassembled During Manufacturing /Shipping (2912)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/09/2025
Type of Reportable Event
Malfunction
Event or Problem Description
According to the available information, the rear tip extenders did not match the size written in the bottom of each [packaging] well.The scrub tech read the bottom of the well and attached the wrong size tips.The physician caught the error and replaced them with the correct size tips.
Additional Manufacturer Narrative
The lot number was reviewed for complaint trend, nonconforming report and capa.Devices met specification prior to release.No trends were noted for complaints and there were no nonconforming reports or capas that were confirmed in veeva to be associated.The device was not returned for evaluation.Without the benefit of analyzing the device, coloplast cannot comment on the condition of the device.Should additional information prompt us to alter or supplement any information or conclusions contained in this report, a follow-up report will be submitted.